# SDR AWXA200601749

- Difficulty date: October 3, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 28,923 hours, 11,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D53477153212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - CORROSION ON AFT CARGO COMPARTMENT DOOR CUTOUT THRESHOLD SHEET, FS 55A TO FS 59, -Y565 TO -Y685.  REPLACED AFT CARGO COMPARTMENT DOOR CUTOUT THRESHOLD SHEET, FS 55A TO FS 59, -Y565 TO -Y 685 IAW A319 SRM 51-72-11.
